# SDR UPS97825202

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND SKIN BULGED AROUND ATTACH SCREWS ON LT WING L/E STA XFS 710.  REMOVED CORROSION AND DAMAGED AREA, FABRICATED DOUBLER, FILLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 57-2-1, 57-1-0, 51-1-8, 51-1-21.
